Since 2008 my mother is having this problem ...her age is 53. She has been under treatment with alopathic ..whenevr she took the medicine i.e mainly supplement for knee ..but these supplement are having negative effect..she feel unconscious or gastric problem or any other... So I am now in search of homeopathy ..suggest me plz
Like the answers? Chat privately with the doctor of your choice
Hi , generally in females in menopausal age there is a calcium lose from the bones due to hormonal imbalance . That's why supplementary medicines required to cope up for deficiencies , none of the supplementary medicines contains sedative tendency it only sometimes causes heaviness in stomach . But maximum allopathic pain killer contains sedative effects . Start taken homoeopathy medicines which help in recovering pain & stop taken allopathic pain killer until there is no urgency to take , b'coz long term allopathic pain killer causes gastritis .
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.